# SDR RAIA960803

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: ASNA214507
- Condition: Loose
- Location: Lt Pack
- Part time: 9,187 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7164 - LEFT DUCT TEMP IS 35 TO 38 DEGREES CELSIUS WOULD NOT COOL THE CABIN OR COCKPIT.  MAINTENANCE TIGHTENED THE CLAMPS AT THE COOLING TURBINE.  (M)
